The Lupus Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
195 Posts
Hi cj! :eek:verhere:

If lupus doesn't make you crazy, I don't know what will! :p I think we all feel like we are losing our minds with this disease at some point.

I too have lots and lots of nueropsych manifestations of my lupus, and am under the care of a psychiatrist for medical management of meds. I suffer from anxiety, depression, panic and ocd. What lupus is causing and what "just is" has never been determined.

I was suprised to see your dr. put you on Lamictal. Have you been diagnosed with bipolar previously? I think you will find this is your primary suspect for the symptoms you are describing. The prescribing information states:

"Nervous system adverse side effects include: Amnesia, depression, agitation, emotional lability, dyspraxia, abnormal thoughts, dream abnormalty, and hypoesthisia."

You can read the entire prescribing information at http://us.gsk.com/products/assets/us_lamictal.pdf

It also states you can not take this medication with methotrexate, and frontline lupus drug. Keep it in mind if your rheumy ever wants to change up your meds.

Be well
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top